# SDR TWAA9903803

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AROUND THE RIVETS IN THE CENTER FLOOR PANEL, BETWEEN LAVATORIES.  THE EDGE STIFFENERS WERE CRACKED AND WORN.  REPLACED PANEL PER SPM 6-70-01.
